# SDR HALA2019100700401

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 29,335 hours, 68,886 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock Pin
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE CASE CAME OFF JAMMING DOOR.   RE-SECURED OVER CENTER LOCKING PIN. OPS CK GOOD. SECURITY CK GOOD. OK FOR SVC.
